MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 18 MM L. 80 MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 18 MM L. 80 MM
Model Number 1304.15.180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the device history records and sterilization records of the involved lots and sterilization numbers (batch no.0300869 / sterilization no.(b)(4); batch no.0301405 / sterilization no.(b)(4); batch no.0301593 / sterilization no.(b)(4); batch no.0302079 / sterilization no.(b)(4)), no pre-existing anomalies were identified.All the products with those lots # have been properly sterilized before being placed on the market.Device analysis: items involved are not returning to limacorporate for further analysis.According to the information received from the complaint source, the infection originated from a wound and subsequently involved the joint.Moreover, the exact date of the previous surgery is unknown, but the devices had reportedly remained in situ for approximately 10-15 years before the revision procedure.Considering that: · check of the device history records and sterilization records highlighted no anomalies for the involved lots.· according to the complaint source, the infection originated from the wound and subsequently involved the joint.· the devices had remained in situ for a prolonged period of time.We cannot determine the exact root cause of the event with certainty; however, based on the available information, the event is considered not product related.Pms data: according to the available pms data for smr anatomic, revisions for infection events in the last three years were 2 out of 166 implants in australia, corresponding to (b)(4), and 55 out of (b)(4) implants worldwide, corresponding to (b)(4).Overall, the historical revision rate due to infection is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Total shoulder revision surgery of an smr anatomic prosthesis was performed on (b)(6) 2026, due to infection.During the procedure, the humeral head prosthesis, anatomic body prosthesis, poly anatomic liner, baseplate screws, baseplate, and humeral stem were explanted, and an antibiotic-loaded cement spacer was implanted.The following products were reported as involved in the event and explanted: · smr cementless finned stem (product code 1304.15.180, batch no.0300869, sterilization no.(b)(4)).· smr ecc.Adaptor taper standard (product code 1330.15.274, batch no.0301405, sterilization no.(b)(4)).· smr finned humeral body (product code 1350.15.110, batch no.0301593, sterilization no.(b)(4)).· smr uncement.Glenoid # std (product code 1375.20.010 batch no.0302079, sterilization no.(b)(4)).According to the information received from the complaint source, the infection originated from a wound and subsequently involved the joint.The exact date of the previous surgery is unknown; however, the devices had reportedly remained in situ for approximately 10 to 15 years.Event happened in australia.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 18 MM L. 80 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24763575
Report Number3008021110-2026-00189
Device Sequence Number9267440
Product Code HSD
UDI-Device Identifier08033390270816
UDI-Public08033390270816
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.180
Device Catalogue Number1304.15.180
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown